Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Restricted Steinhaus sets in the plane

Tom 238 / 2017

Devon Henkis, Steve Jackson, Jeff Lobe Fundamenta Mathematicae 238 (2017), 153-166 MSC: Primary 03E05; Secondary 05B99. DOI: 10.4064/fm260-7-2016 Opublikowany online: 23 March 2017

Streszczenie

For each prime $p$ we show the existence of a partial Steinhaus set in the plane for the prime $p$ which can be obtained from the points $\{ ({i/p}, {j/p}) : 0 \leq i,j \lt p\}$ by translating by integer amounts only in the horizontal direction. We raise several questions concerning these sets.

Autorzy

  • Devon HenkisDepartment of Mathematics
    University of North Texas
    Denton, TX 76203, U.S.A.
    e-mail
  • Steve JacksonDepartment of Mathematics
    University of North Texas
    Denton, TX 76203, U.S.A.
    e-mail
  • Jeff LobeDepartment of Mathematics
    University of North Texas
    Denton, TX 76203, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek